Global attractors of impulsive parabolic inclusions
Sergey Dashkovskiy Oleksiy Kapustyan Iryna Romaniuk
Discrete & Continuous Dynamical Systems - B 2017, 22(5): 1875-1886 doi: 10.3934/dcdsb.2017111

In this work we consider an impulsive multi-valued dynamical system generated by a parabolic inclusion with upper semicontinuous right-hand side $\varepsilon F(y)$ and with impulsive multi-valued perturbations. Moments of impulses are not fixed and defined by moments of intersection of solutions with some subset of the phase space. We prove that for sufficiently small value of the parameter $\varepsilon>0$ this system has a global attractor.

keywords: Global attractor multi-valued dynamical system impulsive dynamical system parabolic inclusion

Year of publication

Related Authors

Related Keywords

[Back to Top]